# SDR CA000110099

- Difficulty date: December 30, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 30,309 hours
- Propeller: Rotol R321482F8
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

(CAN) LANDING GEAR IN TRANSIT LIGHT NOT OPERATING. MAINTENANCE REPLACED SWITCH ON NOSE GEAR
